October 30, 2007 at 11:10 pm #17461valMember
Thank you all for your help and all the info. Rand (my husband) says the last couple of days the hearing of water has come and gone. We have a doctors appointment next week and I plan on asking about it. I didn’t know they had a product information sheet, no one has ever said anything to us about it but I plan on asking for a copy.
I hope the best for everyone and really appreciate this site it has helped me out so much!!
HUGSOctober 30, 2007 at 1:28 pm #17460jeffgMember
Val … I can confirm without a doubt after three years of trying different chemos, That one of the side effects is diminished hearing or ringing in the ears. Also the deafness feeling like water in the ear and or dizziness at times. Your husband shoud mention it to the Oncologist. It may not effect everyone and with me it cleared up and my wife is amazed that I can hear the mail van coming two blocks away but I don’t hear her in the same room. Ha! I can hear her as well but when an exciting plot of a TV show is about to happen; can’t help myself. Your oncologist Nurse should be having you sign consent forms and providing you with a product informatiom sheet that includes all possible side effects. They are kinda scary to read, but there are so many possibilities of side effects it would take the doctor or nurse a half hour to read and explain. So they usually just mention the most common and then do a cover all statement for the rest. The Chemo it’s self can cause weight loss simple because it is messing with his metabolism and of cause a little change in eating habits and dehydration if not keeping up with the water and food. Hope he is handling the chemo as best as one can. Positive state of mind has to prevail almost all the time and it is not easy.
Wish You both the best!!
Jeff G.October 30, 2007 at 3:47 am #17459jmoneypennyMember
You just jogged my memory – my mother was complaining of hearing loss and I did accuse her of suddenly going deaf after she got diagnosed. No water gurgling, just a loss of hearing – she was on chemo, but not for too long, so I don’t know if that was the cause.
-JoyceOctober 27, 2007 at 7:44 pm #17458lisa-annParticipant
Funny you should mention that. My 73 year old Dad has been complaining of the same thing for months. He has not had any chemo or other treatments. I guess we can say that maybe it is the disease, I am not sure. It does effect his hearing though, which is already not good.
LisaOctober 26, 2007 at 9:13 pm #807valMember
My husband has CC and has been been doing chemo for about six months. I would like to know if anyone who has CC or has a loved one with CC has ever experienced the sound of water in your ears? my husband told me the other day that for the last couple of months it sounds like he has water in his ears all the time….I wonder if it has to do with the chemo or maybe because he lost 25 pounds in three weeks?
- You must be logged in to reply to this topic.